# SDR CALA2014021090335

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 41,653 hours, 17,779 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 41 LT HAS CORROSION BETWEEN FRAME 63 - FRAME 64.  R & R STRINGER & ATTACHING PARTS IAW A320 SRM 51-42-11 PAGE 7 & 53-41-13 PAGE 101.
